# SDR FDEA201401130092

- Difficulty date: January 13, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50851
- Condition: Cracked
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN  SEAT TRACK BETWEEN BS 700 - 780 LBL 25, DAMAGED.   SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 FOOTNOTE H. REMOVED   AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND DRAWING 143N5085.  REPAIR CLASSIFIED AS CATEGORY A MAJOR.
